Applied Mathematics

Vol.5 No.1(2014), Paper ID 41672, 6 pages

DOI:10.4236/am.2014.51010

 

Multiple Solutions for a Class of Semilinear Elliptic Equations with Nonlinear Boundary Conditions

 

Ziyan Yao

 

Department of Mathematics, University of Shanghai for Science and Technology, Shanghai, China

 

Copyright © 2014 Ziyan Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Yao, "Multiple Solutions for a Class of Semilinear Elliptic Equations with Nonlinear Boundary Conditions," Applied Mathematics, Vol. 5 No. 1, 2014, pp. 90-95. doi: 10.4236/am.2014.51010.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.